Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Natural waves in azimuthally magnetized bigyrotropic medium I. The general case

  • 9 Accesses

Abstract

A study is made of natural electromagnetic waves in media whose permittivity and magnetic permeability are described by complex tensors of the second rank. In the general case, the analytic solution obtained for the Maxwell equations constitutes a linear combination of four solutions of one type in the form of generalized series expansion.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. Soule and L. Walker, Problems of Wave-Guide Propagation of Electromagnetic Waves in Gyrotropic Media [Russian translation], IL, Moscow (1955).

  2. 2.

    A. L. Mikaélyan, Theory and Application of Ferrites at Microwave Frequencies [in Russian], Gosénergoizdat, Moscow (1963).

  3. 3.

    R. R. Yurgenson and I. G. Teitel'baum, in: Antennas [in Russian], No. 1, Svyaz' (1966), p. 120.

  4. 4.

    G. I. Veselov, G. G. Voronina, and S. G. Semenov, Proc. Moscow Inst. Radio Engineering, Electronics, and Automatic Control, No. 70 (1974).

  5. 5.

    V. A. Meshcheryakov, A. E. Mudrov, and G. A. Red'kin, Izv. Vyssh. Uchebn. Zaved. Fiz., No. 4 (1975).

  6. 6.

    P. Olivier and F. Gardiol, IEEE Trans. on MTT,25, No. 3 (1977).

  7. 7.

    E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Fourth Edition, Cambridge Univ. Press (1962).

  8. 8.

    L. J. Slater, Confluent Hypergeometric Functions, Cambridge Univ. Press (1960).

  9. 9.

    E. Kamke, Differentialgleichungen Lösungsmethoden und Lösungen, Leipzig (1959).

Download references

Author information

Additional information

Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 4, pp. 18–22, April, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mudrov, A.E., Meshcheryakov, V.A. & Red'kin, G.A. Natural waves in azimuthally magnetized bigyrotropic medium I. The general case. Soviet Physics Journal 22, 353–357 (1979). https://doi.org/10.1007/BF00895650

Download citation

Keywords

  • Permeability
  • Linear Combination
  • Electromagnetic Wave
  • Series Expansion
  • Maxwell Equation